Convergence and optimal complexity of adaptive finite element eigenvalue computations

Xiaoying Dai, Jinchao Xu, Aihui Zhou

Research output: Contribution to journalArticlepeer-review

115 Scopus citations


In this paper, an adaptive finite element method for elliptic eigenvalue problems is studied. Both uniform convergence and optimal complexity of the adaptive finite element eigenvalue approximation are proved. The analysis is based on a certain relationship between the finite element eigenvalue approximation and the associated finite element boundary value approximation which is also established in the paper.

Original languageEnglish (US)
Pages (from-to)313-355
Number of pages43
JournalNumerische Mathematik
Issue number3
StatePublished - Sep 2008

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Convergence and optimal complexity of adaptive finite element eigenvalue computations'. Together they form a unique fingerprint.

Cite this